Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degree of approximation to an analytic function by means of rational functions


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 30 (1928), 838-847
MSC: Primary 41A20; Secondary 30E10
DOI: https://doi.org/10.1090/S0002-9947-1928-1501462-X
MathSciNet review: 1501462
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A20, 30E10

Retrieve articles in all journals with MSC: 41A20, 30E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501462-X
Article copyright: © Copyright 1928 American Mathematical Society